Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

What are the side effects of Finpecia?

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 5786 Questions
Hello, i am 20 years old boy ,Please a Proffesional Dermatologist answer this, i started using finpecia (finestride 1mg) about 6 days now and every day one of them, for my hair loss and i see there is no hair loss anymore (before i had very badly hair loss ) not even 1 hair loss now, but i heard it has bad side effects, is that true? i heard in the new annoncement finpecia will have effect on sexual activity and then we can not procreate? right? should i stop it? if i stop i loose hair again so what should i do?
Posted Tue, 17 Dec 2013 in Skin Hair and Nails
Answered by Dr. Rahul Kumar 3 hours later
Brief Answer: details below Detailed Answer: Hello Thanks for the query. Finasteride has side effects on sexuality. It causes problem in erection of penis. However this side effect is temporary. There is an alternative of finasteride called as saw palmetto. It has similar control on hair fall with no side effects. I suggest you to stop finasteride and start with saw palmetto. Along with this also use minoxidil 5 % lotion for topical application. This combination will give you good relief. Let me know if you have any other doubts. Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor